# SDR QXEA2011040400262

- Difficulty date: March 29, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 9,428 hours, 10,319 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 8209076B
- Part serial: 1459
- Condition: Malfunctioned
- Location: Overtemp
- Part time: 3,559 hours, 3,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED CAUTION LIGHT SHORTLY AFTER TAKEOFF.  RETURN TO FIELD. LANDING UNEVENTFUL.  NR 1 BLEED HOT CAUTION LIGHT STAYED ON WITH ENG OFF AND DUCT COLD. REPLACED NR 1 BLEED OVER TEMP SWITCH IAW MM 36-11-16-000-801/400-801.  RETURNED TO SERVICE.
